# SDR DALA2020010207668

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-211
- Aircraft serial: 8423
- Aircraft time: 4,336 hours, 1,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING EMERGENCY LIGHT CHECK MESSAGE ESCAPE SLIDE LT/ ERSU (13WL) AND EMER LT/EPSU (13WL) WERE FOUND, FOUND BOTH RT + LF AFT SLIDES LITES AT FAULT. REPLACED BOTH SLIDES PER AMDS 2561-4001 LA AND AMDS 2561-4002 RA. PERFORMED EMERGENCY LIGHT TEST PER A321 AMM 33-51. ALL SYSTEM TEST PASS.
